# SDR SCNA20250408106

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 64,799 hours, 34,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sight Glass
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 730825: DOOR 1R SLIDE WINDOW CRACKED.  R&R R1 DOOR SLIDE WINDOW IAW AMM 25-66-01 THIS CLEARS MEL.
